# SDR AU000432

- Difficulty date: May 30, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 2724127077
- Condition: Jammed
- Location: Pax Door
- Part time: 9,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER DOOR HANDLE SAFETY LOCK FAULTY. INVESTIGATION FOUND THE PIVOT BOLT BETWEEN THE ACTUATING ARM AND THE PLUNGER WAS TOOTIGHT CAUSING THE MECHANISM TO JAM.
